# SDR QXEA0300208

- Difficulty date: January 14, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,089 hours, 2,477 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- CHANNEL IS CRACKED AT AFT END OF RIGHT HAND LOWER COWL.  REPAIRED IAW DHC-8 Q400 RD 8/4-71-016.
